# SDR CWQR200808

- Difficulty date: August 21, 2008
- Submitted: September 8, 2008
- Operation: General aviation
- Aircraft: N679QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605279
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 661503517
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PHASE 1-4 INSP, FOUND THE SUPPORT BRACKET CRACKED, CRACK IS LOCATED IN THE SUPPORT BRACKET FOR THE ECU, THE CRACK INTERSECTS A HOLE FOR THE NUTPLATE THAT ATTACHES ONE OF THE ECU MOUNTING BOLTS. SERVICE CONDITION REPORT HAS BEEN FILED WITH MFG UNDER SCR# 376154.
